sexologist-icon
Severe bleeding
Hi due to.severe bleeding about 2 months doctor prescribed me sysron n 3 days 3 tab 2 tablet 3 days and meanwhile on 3rd and 4th day I found little blood again so is it plot something serious?
94 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Aaditi Acharya Sharma
Gynecologist 12 yrs exp Delhi

Free 3 day follow up

Chat Now

₹400 for 24 hrs

No its not a problem
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Navpreet Buttar
Gynecologist 17 yrs exp Chandigarh
Hi there .continue taking your Sysron as advised by your gynaecologist. Don't stop midway. And what does your ultrasound report say?? What is your endometrial thickness?
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.